# SDR A6WR95043

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 7160 · Engine Air Intake System
- Part: Fan Shroud
- Part number: 204315005
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE FAN SHROUD ASSY TO HAVE CORROSION AND AREAS MISSING PLASMA COATING.  REPLACE FAN SHROUD ASSY.  (X)
